Department of Anaesthesia, The University of Adelaide, 28 Woodville Road, Woodville South, Australia
Local Anesthetic Systemic Toxicity (LAST) should be considered after Local Anesthetic (LA) injection when patients experience Central Nervous (CNS) or Cardiovascular (CV) systems signs or symptoms. While LAST is a potentially fatal complication affecting both the CNS and CV, it can present as isolated CV toxicity. We report LAST presenting as isolate CV toxicity following bilateral penile block which responded to Intravenous Lipid Emulsion (ILE).
Keywords: Local anaesthetic systemic toxicity, Regional anesthesia, Local anesthetic complications, Dorsal penile nerve block, Bupivacaine, Adult.
open-access license: This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International Public License (CC-BY 4.0), a copy of which is available at: (https://creativecommons.org/licenses/by/4.0/legalcode). This license permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
* Address correspondence to this author at Department of Anaesthesia, The University of Adelaide, 28 Woodville Road, Woodville South, Australia; Tel: 61882226000; E-mail: firstname.lastname@example.org